# SDR C2XA08RI026

- Difficulty date: February 28, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 14,177 hours, 7,547 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1377
- Condition: Defective
- Location: E&E Bay
- Part time: 6,263 hours, 4,479 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC - DURING A-CHECK, AIRCRAFT FAILED LANDING GEAR AIR-GROUND CHECK.  RIC MX PERFORMED TROUBLESHOOTING AND FOUND LGEU NOT WORKING PROPERLY.  MX REMOVED AND REPLACED LGEU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
